bibtex

@article{LG0,
    title = { Reachability analysis of linear systems using support functions },
    author = {Le Guernic, Colas and Girard, Antoine},
    year = {2010},
    note = {IFAC World Congress 2008},
    journal = {Nonlinear Analysis: Hybrid Systems},
    number = {2},
    pages = {250 - 262},
    volume = {4},
    team = {TEMPO},
    abstract = {This work is concerned with the algorithmic reachability analysis of continuous-time linear systems with constrained initial states and inputs. We propose an approach for computing an over-approximation of the set of states reachable on a bounded time interval. The main contribution over previous works is that it allows us to consider systems whose sets of initial states and inputs are given by arbitrary compact convex sets represented by their support functions. We actually compute two over-approximations of the reachable set. The first one is given by the union of convex sets with computable support functions. As the representation of convex sets by their support function is not suitable for some tasks, we derive from this first over-approximation a second one given by the union of polyhedrons. The overall computational complexity of our approach is comparable to the complexity of the most competitive available specialized algorithms for reachability analysis of linear systems using zonotopes or ellipsoids. The effectiveness of our approach is demonstrated on several examples.},
}

URL

Publication Sections


Contact | Site Map | Site powered by SPIP 3.0.28 + AHUNTSIC [CC License]

info visites 1295796